MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 242146
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "the patient developed intraocular inflammation after surgery.".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Additionally, the endotoxin results were within acceptable limits.There was no evidence to suggest that any aspect of these devices was responsible for the reported incident.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Additionally, the endotoxin results were within acceptable limits.There was no evidence to suggest that any aspect of these devices was responsible for the reported incident.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key24250623
Report Number9613160-2026-00007
Device Sequence Number8402912
Product Code HQL
UDI-Device Identifier00844369027458
UDI-Public00844369027458
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number242146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer01/04/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown